MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported an issue with treatment field definition related to couch capture function in mosaiq.
 
Additional Manufacturer Narrative
H6 updated.H10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported an issue with treatment field definition related to couch capture function in mosaiq and that during edit the beam energy changed.The customer informed that the discrepancy was identified during the read through of beam parameters prior to treatment.The energy was converted back to the correct value and the treatment was delivered.Review of the logs have ascertained that the data shows that a capture was performed for field 1.However, there is no indication in the logs that capture couch only was performed on field 2 which was reported to have had a change to couch angle on that date following capture couch only.The logs show that couch copy was used to copy couch values from field 1 to field 2 as well as some other fields.Shortly after this, field 2 was selected for treatment and the couch values copied from field 1 were the new prescribed values for field 2.There was no patient mistreatment.Elekta have thoroughly reviewed the code for couch capture only and have concluded that the code design could not have resulted in an inadvertent change to energy or couch angle.Moreover, no changes to energy or couch angle were seen during in-house testing of the couch capture only function.There was no product malfunction and mosaiq is working as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA INC
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key16775727
Report Number2950347-2023-00002
Device Sequence Number6820380
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.167
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown